# SDR 95ZZZW340

- Difficulty date: March 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9302B
- Make and model: Doug DC-9-83
- Aircraft serial: 49528
- Engine: Pwa JT8D217C
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Bearing
- Part number: 739483
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CR
- Nature of condition: R
- Precautionary procedure: A, E

## Discrepancy

MCI - MADE UNSCHEDULED LANDING ON ACCOUNT THAT THE LEFT ENGINE SHUT DOWN DUE TO POWER LOSS.  FOUND METAL IN TAIL PIPE. REPLACED ENGINE S/N 3214.  INVESTIGATION INTO LEFT ENGINE SHUT DOWN DUE TO LOSS OF POWER REVEALED NR 3 BEARING MFG P/N 739483 FAILED, DISENGAGING ACCESSORY GEARBOX DRIVE.  ENGINE S/N 3214 WAS REPAIRED AND RETURNED TO SERVICE.  ENGINE TOTAL TIME 32,672.  ENGINE TOTAL TIME 17,193.  (W)
